# SDR SWAA2021071413252

- Difficulty date: September 1, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 24,307 hours, 10,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SUPPORT BEAM CRACKED ABOVE AIR CONDITIONING / R&R L/H CENTER SUPPORT BEAM ABOVE AIR CONDITIONING DISTRIBUTION BAY IN FWD CARGO COMPARTMENT PER SRM 51-40-02.AMT 38338INSP 56505
